MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 4PK CARTRGE; M3

INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 4PK CARTRGE; M3
Catalog Number 33517
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that there was a "massive leak when the cartridges/cryosolutions cartridges (33517) were inserted in 2 devices." there was no patient involvement; thus, no injury or surgical delay occurred.
 
Additional Manufacturer Narrative
The cryosolutions 4pk cartridge (33517) was not returned for evaluation.Lot number information has been provided.Device history records (dhr) were reviewed, and no abnormalities related to the reported issue were identified.Additional investigation by the product legal manufacturer/sales entity, found that this lot of cartridges was affected by a valve that may open prematurely.The legal manufacturer has provided a safety advisory and instructions for use (ifu) updates which have been distributed by integra to affected customers/distributors as part of a voluntary correction.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CRYOSOLUTIONS 4PK CARTRGE
Common Device Name
M3
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21032284
Report Number3014334038-2024-00233
Device Sequence Number21127320
Product Code GEH
UDI-Device Identifier10381780171966
UDI-Public10381780171966
Combination Product (Y/N)N
PMA/510(K) Number
K091721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33517
Device Lot NumberC6741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date12/29/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT AVAIL. INITIATED BY
Patient Sequence Number1
Patient SexUnknown